Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Unspecified Infection (1930)
Date of Event
10/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with systemic mrsa infection.Physician brought the patient into the operating room and removed the entire inspire system.